# SDR AALA202310199944

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 25,194 hours, 11,475 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 10351
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH TO BFL DUE TO AFTER PUTTING LANDING GEAR HANDLE DOWN GOT ECAM LANDING GEAR FAULT. EXTEND GEAR MANUALLY. AIRCRAFT LANDED SAFELY AT BFL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LANDING GEAR LEVER.
